# SDR 2001FA0000545

- Difficulty date: October 25, 2001
- Submitted: November 20, 2001
- Operation: General aviation
- Aircraft: N340KG
- Make and model: Cessna 340A
- Aircraft serial: 340A1505
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 96061030
- Condition: Corroded
- Location: Engine
- Part time: 1,200 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTED INTERMITTENT ROUGH ENGINE AND FLUCTUATING EGT.  DURING SUBSEQUENT TROUBLE SHOOTING, NOTED ONLY ONE IMPULSE COUPLING SOUND.   WHEN PULLING ENGINE THROUGH WITH SPARK PLUGS OUT AND TIMING WAS WAY OFF.  UPON REMOVAL FOUND THAT COULD BARELY TURN THE MAGNETO BY HAND.  WHEN  MAGNETO WAS OPENED, THERE WAS RUST SHOWING ON ROTOR AND COIL WEDGE WAS LOOSE.
